# SDR CA121015005

- Difficulty date: October 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: C12431AB
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REJECTED T/O DUE TO WARNING SOUND DURING T/O ROLL AROUND 80KT.  THE CREW PERFORMED T/O WARNING SYS CHECK AND CONFIRMED NO SNAG THEN SECOND T/O ATTEMPT WAS MADE HOWEVER THE WARNING SOUND OCCURRED DURING THE T/O AGAIN AROUND 100KT.   MAINTENANCE PERFORMED TROUBLESHOOTING AND CONFIRMED FAULT ON INPUT/OUTPUT MODULE (IOM) NR 1.  NO SNAG AFTER REPLACEMENT OF IOM NR 1 AND THE ACFT RETURNED TO SERVICE.
